# SDR CALA9801855

- Difficulty date: September 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14063
- Make and model: Doug DC-10-30
- Aircraft serial: 47864
- Engine: Ge CF650C2
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Ruptured
- Location: Nr 3 Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A, F

## Discrepancy

THE NR 3 ENGINE FIRE WARNING LIGHT ILLUMINATED WHILE EN ROUTE.  BOTH FIRE BOTTLES WERE DISCHARGED, BUT THE LIGHT REMAINED ILLUMINATED.  THE AIRCRAFT WAS DIVERTED TO SNN WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE NR 3 ENGINE 8TH STAGE PNEUMATIC DUCT RUPTURED.  THE DUCT WAS REMOVED AND REPLACED.
